# SDR DL73K982533

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577871
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN ASSY AND BEAR STRAP WERE FOUND WITH AN APPROX 1 INCH LONG CRACK AT THE LOWER HINGE CUTOUT OF THE AFT GALLEY DOOR CUTOUT.  THE CRACK WAS ROUTED OUT OF THE SKIN AND BEAR STRAP AND REPAIRED WITH THREE EXTERNAL ALUMINUM DOUBLERS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366265-14, REV A.
